# SDR UPS96820116

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Fs 300-320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  MODERATE CORROSION DAMAGE ON BOTTOM SIDE OF THE SEAT TRACK.  SPLICE BETWEEN STA 300-320.  REPLACED SPLICES PER SRM 51-3-0.
